# SDR ASAA0280233

- Difficulty date: July 23, 2002
- Submitted: October 7, 2002
- Operation: Air carrier
- Aircraft: N951AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49111
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 59360531
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DURING C-CHECK, FOUND LONGERON 30, IN MID CARGO AREA, CORRODED BEYOND LIMITS FROM STATION 636 TO 655.  REPLACED LONGERON 30 FROM STATION 579-788 PER SRM 51-30-5, PAGE 3, FIG 2.  (M)
